Connect with others who understand.

sign up log in
About MyEndometriosisTeam

Connect with others who understand.

sign up log in
About MyEndometriosisTeam
Real members of MyEndometriosisTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Visanne - Symptoms After Stopping Visanne?

Visanne - Symptoms After Stopping Visanne?

Hi all,

I've been taking Visanne for a year now and doctor has said I can stop it. How long did it take for your period to return after stopping it? And have you experienced any other symptoms? I've been off it for 2 weeks now. No period yet, but I've had breast sensitivity, increased appetite and increased libido. I would love to hear your experiences!

A MyEndometriosisTeam Member said:

Hi everyone♥️ ,

I eventually got my period about 6 or 7months after posting this and it had been irregular ever since. I even stopped monitoring because it was SO messed up after the visanne. I don’t know how it was all possible as I am certain that most of the menstrual blood was from anovulatory cycles but somehow I fell pregnant and I’m expecting my very first baby right now. I’m very very grateful to God 🤧 for making it all possible and I pray everything goes well as I am far along in my pregnancy. 🙏🏼

I wish you all the best and stay strong my ladies 🥺 , we go through so much and none of the pain we go through can be justified by people who have not experienced what we experience. Keep well & healthy and lots of love to you all 😘

posted over 2 years ago
A MyEndometriosisTeam Member said:

Hi :) , did you eventually get your period?

I got off Visanne about a month ago and my period came back immediately a day later and lasted for 3 days.. exactly a month later , my period hasn't returned, I'm now about 13 days late and I'm a bit confused .. is this normal?

posted almost 4 years ago
A MyEndometriosisTeam Member said:

Hey

Did you stop taking the visanne immediately or did you wean off it ?

posted about 1 year ago
A MyEndometriosisTeam Member said:

Took visanne straight for 4 years. Just stopped it two days ago. Not sure what to expect. well see

posted almost 4 years ago
A MyEndometriosisTeam Member said:

Hi! I was on it for over 4 years and it helped tremendously with the pain. We are ttc and I stopped taking it about 4 months ago. My period showed up immediately it is on schedule each month, but much shorter than usual and I am not ovulating. I had all of the above symptoms and actually felt a lot better after stopping in terms of migraines, moods, libido etc. But the pain when on my period has returned and is worse than before the Vissanne.

posted about 5 years ago
Already a Member? Log in